# SDR 99UAL900600

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 22155696
- Condition: Cracked
- Location: Nr 3 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT ODOR OF BURNT RUBBER IN CABIN AFTER T/O WHEN PACKS TURNED ON.  ALSO, NOSE GEAR RUMBLING AFTER RETRACTIONS.  *S/D*  REPLACED DAMAGED SEAL ON NR 3 PACK HEAT EXCHANGER, IN AIR CONDITIONING COMPARTMENT.  THERE HAS BEEN NO REOCCURANCE SINCE REPAIR.
